CSpace  > 应用数学研究所
竞争风险下剩余寿命分位数的光滑非参数估计
刘玉涛1; 刘鹏2; 周勇2
2015
Source Publication应用数学学报
ISSN0254-3079
Volume38Issue:1Pages:109
Abstract在医学和金融保险等领域中,研究者通常关注的是竞争风险下失效时间的分布特征,特别是分布的尾部性质.本文对竞争风险下的剩余寿命分位数的估计提出了一种光滑非参数的方法,解决了直接基于经验分布估计可能无解的问题.同时,建立了所提出估计的渐近性质. 并通过数值模拟说明了在均方误差的意义下,光滑估计比非光滑估计更有效.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37196
Collection应用数学研究所
Affiliation1.中央财经大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘玉涛,刘鹏,周勇. 竞争风险下剩余寿命分位数的光滑非参数估计[J]. 应用数学学报,2015,38(1):109.
APA 刘玉涛,刘鹏,&周勇.(2015).竞争风险下剩余寿命分位数的光滑非参数估计.应用数学学报,38(1),109.
MLA 刘玉涛,et al."竞争风险下剩余寿命分位数的光滑非参数估计".应用数学学报 38.1(2015):109.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘玉涛]'s Articles
[刘鹏]'s Articles
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘玉涛]'s Articles
[刘鹏]'s Articles
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘玉涛]'s Articles
[刘鹏]'s Articles
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.